Alert archive / Ohio / Flash Flood Warnings in 2016
Flash Flood Warning 34, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Aug 17, 2016, 11:54 AM EDT for Highland County, Ohio. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2016, 11:54 AM EDT (15:54 UTC)
- Expired
- Aug 17, 2016, 3:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Highland County, OH
The radar
The Cincinnati radar (KILN), 38 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 12:05 PM EDT | FLASH FLOOD | 5 W Belfast, OH | FAIR RIDGE ROAD IMPASSIBLE DUE TO HIGH WATER AS DEEP AS 1 FOOT. |
| Aug 17, 12:45 PM EDT | FLASH FLOOD | Ssw Belfast, OH | SR 785 JUST SOUTH OF BELFAST CULVERT WASHED OUT. ROAD CLOSED UNTIL FURTHER NOTICE. |
| Aug 17, 1:15 PM EDT | FLASH FLOOD | 5 Se Marshall, OH | WATER RUSHING OVER HIZER ROAD. |
| Aug 17, 1:50 PM EDT | FLASH FLOOD | Belfast, OH | VERY DEEP MOVING WATER STILL BEING REPORTED ALONG PEACH ORCHARD ROAD AND STATE ROUTE 73 NEAR BELFAST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.9 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
293
WGUS51 KILN 171554
FFWILN
OHC071-171800-
/O.NEW.KILN.FF.W.0034.160817T1554Z-160817T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1154 AM EDT WED AUG 17 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HIGHLAND COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 200 PM EDT.
* AT 1153 AM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAIN ACROSS THE WARNED AREA. UP TO 1.5 INCHES OF RAIN HAS
ALREADY FALLEN...WTIH UP TO AN ADDITIONAL 1 TO 2 INCHES POSSIBLE.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HILLSBORO...MARSHALL...BELFAST...DANVILLE IN HIGHLAND COUNTY...
RAINSBORO...ROCKY FORK LAKE AND PAINT CREEK STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3922 8382 3932 8338 3931 8338 3927 8339
3924 8337 3924 8336 3925 8335 3921 8335
3906 8338 3902 8360 3902 8366
$$
JDR3 follow-up statements
222
WGUS71 KILN 171747
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
147 PM EDT WED AUG 17 2016
OHC071-171800-
/O.CON.KILN.FF.W.0034.000000T0000Z-160817T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIGHLAND OH-
147 PM EDT WED AUG 17 2016
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HIGHLAND COUNTY REMAINS
IN EFFECT UNTIL 200 PM EDT...
AT 144 PM EDT...HIGHLAND COUNTY SHERIFF HAD REPORTED THAT VERY HIGH
WATER WAS STILL IMPACTING SEVERAL ROADWAYS IN ESPECIALLY THE BELFAST
AREA. RADAR ESTIMATED THAT UP TO 2.5 INCHES OF RAIN HAS FALLEN...AND
WHILE LITTLE ADDITIONAL RAINFALL IS EXPECTED...HIGH WATER
WILL REMAIN A HAZARD.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARSHALL...BELFAST...SINKING SPRING...
BERRYSVILLE AND STATE ROUTE 136 AT US ROUTE 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3911 8373 3921 8335 3906 8338 3902 8360
3902 8366
$$
JDR006
WGUS51 KILN 171750
FFWILN
OHC071-171930-
/O.EXT.KILN.FF.W.0034.000000T0000Z-160817T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
150 PM EDT WED AUG 17 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN HIGHLAND COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 330 PM EDT.
* AT 148 PM EDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IS
OCCURRING IN SOUTHERN HIGHLAND COUNTY...ESPECIALLY NEAR BELFAST.
AS MUCH AS 2.5 INCHES OF RAIN HAS FALLEN...AND WHILE LITTLE
ADDITIONAL RAINFALL IS EXPECTED...FLASH FLOODING WILL BE SLOW TO
RECEDE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARSHALL...BELFAST...SINKING SPRING...
BERRYSVILLE AND STATE ROUTE 73 NEAR BELFAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3911 8373 3921 8335 3906 8338 3902 8360
3902 8366
$$
JDR448
WGUS71 KILN 171926
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
326 PM EDT WED AUG 17 2016
OHC071-171936-
/O.EXP.KILN.FF.W.0034.000000T0000Z-160817T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIGHLAND OH-
326 PM EDT WED AUG 17 2016
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HIGHLAND COUNTY WILL
EXPIRE AT 330 PM EDT...
FLOOD WATERS HAVE RECEDED AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. HOWEVER...SEVERAL ROADS HAD SUBSTANTIAL
DAMAGE IN SOUTHERN HIGHLAND COUNTY FROM EARLIER FLASH
FLOODING. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3911 8373 3921 8335 3906 8338 3902 8360
3902 8366
$$
JDRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 9:43 AM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Aug 17, 9:43 AM EDT, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 943 AM EDT WED AUG 17 2016 .SYNOPSIS... An area of convergent flow in a moist airmass will keep an increased chance of showers along a now nebulous front oriented along the I-71 corridor this morning. This area will move southeast today and a relative lull in activity is expected through early Saturday. More widespread storms will again occur later Saturday ahead of a cold front that will cross the region Sunday, finally providing an actual dry and more comfortable stretch of weather to the region. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Widespread pcpn is working its way across primarily southern portions of our fa this morning. This is associated with a nice 850-700 mb deformation axis that is forecast to shift off to the east/southeast of us through the afternoon hours. Thus, expect to see the more widespread pcpn gradually taper off from west to east as we head through late morning and on into this afternoon. Will then just hang on to some low chances for pcpn through the rest of the afternoon as forcing is weak and instability may be limited. With PWs still up around 2 inches, some locally heavy rainfall will still be possible today. Will stick with highs generally in the low 80s. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... Drier conditions will filter in tonight as upper level flow shifts the systems eastward yet does not have enough to scour the airmass out. Slightly drier airmass will be found over the region starting Wednesday night and continuing through the Friday night. PWAT values will still be 1.5" or so and with any daytime heating, storms cannot be ruled out entirely for any late day period, with a possible exception of Thursday where storms should remain out of the CWA due to a lack of any real forcing mechanism. Friday storm coverage will still be isolated to scattered in nature in a continued nebulous pattern. Overnight lows will bottom out in the upper 60s and highs will reach the mid 80s. && .LONG TERM /SATURDAY THROUGH TUESDAY/... By Thursday morning, the upper-level weather pattern across the CONUS will be flattening out, and the greatest of the deep moisture over the southeastern states will be shunted a little further to the south, and not directly over the Ohio Valley. However, surface ridging will remain in place, keeping a generally warm and moist pattern from completely exiting the region. This will lead to a lower overall chance of precipitation, but very little change in daily temperatures and dewpoints going into the weekend. Weak convective precipitation appears possible on Thursday, mainly in the northern sections of the CWA. Increasing moisture from the south late in the day on Friday will result in chances of precipitation again, though mainly in the southern half of the forecast area late in the day. A wetter pattern will again set up over the weekend, as a large upper trough deepens over the central states. There is solid model agreement in an increased chance of showers and storms on both Saturday and Sunday, but there remain some timing differences regarding the eventual passage of a cold front (along with a surface low moving through the Great Lakes). While the 12Z GFS is still notably quicker than the 12Z ECMWF, both models have shifted a little toward a common mean, suggesting that the greatest potential for precipitation may be early on Sunday. Surface high pressure is expected to move in behind the cold front, with drier conditions for Monday and Tuesday. && .AVIATION /14Z WEDNESDAY THROUGH SUNDAY/... Moisture continues to lift up the stalled frontal boundary over the region. Pcpn overnight has been light and generally spotting. Models lift the convection down by SDF ne this morning, generally running it along I-71. Pcpn should affect the majority of the tafs through the morning hours. Since there is lighting in the convection attm, carried VCTS for KCVG/KLUK and KILN. CIGS have been all over the place, bouncing from vfr to ifr and back. Time sections are still trying to show very low cigs this morning. For locations that are vfr, brought cigs down to mvfr in the pcpn this morning, but confidence is low on exactly where they will set up. There could be some lingering showers this afternoon before the pcpn gets shunted eastward along with H5 vorticity maxima. The cigs will gradually rise in the afternoon, with the tafs reaching vfr conditions between 21-00Z. OUTLOOK...Thunderstorms possible Saturday afternoon into Sunday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Franks NEAR TERM...JGL SHORT TERM...Franks LONG TERM...Hatzos AVIATION...Sites
Hazardous weather outlook, Aug 17, 9:45 AM EDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 945 AM EDT WED AUG 17 2016 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-181345- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER- 945 AM EDT WED AUG 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ063>065-071>074-077>082-088-181345- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 945 AM EDT WED AUG 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL THROUGH THIS AFTERNOON. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 17, 10:05 AM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1005 AM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM FLOOD VERSAILLES 39.06N 85.26W
08/17/2016 RIPLEY IN LAW ENFORCEMENT
HIGH WATER REPORTED ON A FEW ROADS ACROSS THE COUNTY.
&&Local storm report, Aug 17, 10:07 AM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1007 AM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 AM FLOOD LAWRENCEBURG 39.09N 84.86W
08/17/2016 DEARBORN IN LAW ENFORCEMENT
HIGH WATER REPORTED ON US 50.
&&Local storm report, Aug 17, 10:19 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1019 AM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM FLOOD 4 SW DEER PARK 39.16N 84.45W
08/17/2016 HAMILTON OH PUBLIC
HIGH WATER REPORTED ACROSS THE NORWOOD LATERAL NEAR
MONTGOMERY ROAD.
&&Local storm report, Aug 17, 10:25 AM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 AM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM HEAVY RAIN 4 NNE MELBOURNE 39.09N 84.34W
08/17/2016 M1.20 INCH HAMILTON OH TRAINED SPOTTER
FELL IN 45 MINUTES.
&&Local storm report, Aug 17, 11:40 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1140 AM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLASH FLOOD MARIEMONT 39.14N 84.38W
08/17/2016 HAMILTON OH LAW ENFORCEMENT
1 TO 2 FEET OF WATER ON WOOSTER PIKE.
1115 AM FLASH FLOOD CALIFORNIA 39.07N 84.43W
08/17/2016 HAMILTON OH LAW ENFORCEMENT
OVER 1 FOOT OF WATER OVER SUTTON ROAD.
&&
JDRLocal storm report, Aug 17, 11:52 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1152 AM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 2 N HIGHLAND HEIGHTS 39.07N 84.45W
08/17/2016 CAMPBELL KY LAW ENFORCEMENT
MUDSLIDE I-275 EAST AT MILE MARKER 76.4.
&&
MYRONPThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:06 AM EDT | Areal Flood Advisory | ILN | Hardin, Logan, Union | 2 hr |
| Aug 17, 9:00 AM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Aug 17, 9:12 AM EDT | Areal Flood Advisory | ILN | Brown, Butler, Clermont, Clinton, Hamilton, Warren | 3 hr |
| Aug 17, 9:39 AM EDT | Flash Flood Warning | ILN | Hamilton | 3 hr |
| Aug 17, 9:50 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Highland, Warren | 115 min |
| Aug 17, 10:01 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 119 min |
| Aug 17, 11:06 AM EDT | Areal Flood Advisory | ILN | Brown, Highland | 3 hr |
| Aug 17, 11:09 AM EDT | Flash Flood Warning | ILN | Brown, Clermont, Highland | 5 hr |
| Aug 17, 11:16 AM EDT | Tornado Warning | ILN | Adams, Brown, Highland | 29 min |
| Aug 17, 11:39 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland | 36 min |
| Aug 17, 11:45 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 30 min |
| Aug 17, 11:58 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Clinton | 92 min |
| Aug 17, 12:03 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike | 42 min |
| Aug 17, 12:10 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 35 min |
| Aug 17, 12:23 PM EDT | Tornado Warning | ILN | Adams, Brown | 37 min |
| Aug 17, 12:40 PM EDT | Severe Thunderstorm Warning | ILN | Pike | 50 min |
| Aug 17, 12:45 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Pike | 2 hr |
| Aug 17, 12:53 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 37 min |
| Aug 17, 12:57 PM EDT | Flash Flood Warning | ILN | Adams, Pike, Scioto | 2 hr |
| Aug 17, 12:59 PM EDT | Tornado Warning | ILN | Adams, Pike, Scioto | 31 min |
| Aug 17, 1:05 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 55 min |
| Aug 17, 1:19 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 116 min |
| Aug 17, 1:29 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 31 min |
| Aug 17, 1:56 PM EDT | Special Weather Statement | ILN | Scioto | 34 min |
| Aug 17, 2:54 PM EDT | Areal Flood Advisory | ILN | Adams, Pike | 96 min |
| Aug 17, 3:03 PM EDT | Areal Flood Advisory | ILN | Adams, Scioto | 117 min |
Nearby
Flash Flood Warnings in Ohio, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.